# SDR IXXA07SMN150S

- Difficulty date: April 21, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FRAME FLANGE WITH A CRACK AT STATION 1580.000 LONGERON 21LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED FRAME SEGMENT.  FABRICATED NEW FRAME SEGMENT.  PERFORMED HEAT TREATMENT TO FRAME SEGMENT AND ANGLES.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 FIGURE 2 SHEETS 4 AND 6, DC8 SRM 51-1-21, DC8 SRM 53-4-1 FIGURE 51 SHEET 21 ITEM A, DC8 SRM 53-2-0 FIGURE 2 SHEET 1, DC8 SRM 53-2-0 FIGURE 2 SHEETS 7 AND 8, T/R NUMBER 53-110 DATED 11-10-00,DC8 SRM 51-1-1 PAGES 1, 13, 17,DC8 SRM 51-1-8B,  DC8 SRM 51-1-11, DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
